Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have frequent giddiness, joints pain, headaches. What is the cause? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2218 Questions
Doctor:How can I help you?
User:Getting frequent giddiness
User:any cause for it
Doctor:Since when are you facing this problem?
User:From past 3 days
User:only in the evening
Doctor:Are you running fever?
User:u there?
User:no fever
Doctor:Do you have any other symptoms such as cold, sorethroat, headache, ringing sensation in the ear, ear ache, ear discharge?
Doctor:May I know your age?
User:I have joints pain
User:I am 31yrs
User:some times giddiness / head ache
Doctor:Do you have history of diabetes/high blood pressure/heart problems?
Doctor:Are you on any regular medications?
Doctor:I hope your menstrual cycles are regular and you are not due?
Doctor:Are you ?
User:it is regular
Doctor:Let me brief you.
Doctor:Giddiness and headache are general symptoms associated with numerous medical condition spanning across the body.
Doctor:It can be due to blood pressure and blood sugar changes to ear conditions to systemic infections to
Doctor:much more complex heart and brain issues.
Doctor:Since you do not have associated symptoms and no significant past medical illness, I would not relate your current symptoms to any serious medical issues.
User:what is the solution for it
Doctor:I would suggest you to try mild analgesics such as Tab. Dolo 650mg along with vestibular sedatives (antihistamines).
Doctor:Vestibular sedatives such as cinnarizine can be brought from a pharmacy, however you will need a prescription from a doctor.
User:my mom has issues
Doctor:Monitor the symptoms for a few days.
User:My mom has blood pressure, she takes BP tablets
Doctor:If symptoms persist, you will need a battery of test to check your blood pressure, blood sugars, electrolytes and ear functions to stream line the possibility.
Doctor:As far as your mother, may I know what blood pressure medications she takes?
User:I dont know
User:she also getting giddiness
User:she is not able to stand also
User:any major issue
Doctor:Giddiness is associated with few medical drugs which includes antihypertensives such as frusemide, thiazides and so on.
Doctor:It can also be related to postural hypotension wherein blood pressure falls upon standing.
Doctor:and causes giddiness.
User:how can it be controlled
Doctor:Treatment will depend on the cause identified.
Doctor:I would suggest her to be reviewed by a qualified physician.
User:General physician will be alright
Doctor:He/she will need to check her blood pressure sitting and standing position, perform general examination and order similar battery of test.
Doctor:Yes, a physician with MD qualification can assess/evaluate your mother.
User:thought i will take my mom to Columbia Asia
Doctor:The cause most likely would be related to blood pressure, antihypertensive drug or postural hypotension. Therefore see her physician and I am confident we can treat it effectively.
Doctor:Columbia Asia is good choice.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:Do you know any doctor
User:specialised for it
User:u there
Doctor:Once the initial evaluation is done there, I could guide you to a better specialist if needed.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor